Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2008 year

Time Averaging of Global Attractors for Nonautonomous Wave Equations with Singularly Oscillating External Forces. Doklady Mathematics, 2008, Vol. 78, No. 2, pp. 689–692.

Go to publication Download (269.9 KB)

Authors: Vishik M., Pata V., Chepyzhov V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site